# SDR AALA20130920006

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 60,117 hours, 7,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100035802
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ON RT SIDE NEAR SEAT 27H MISSING LENS.  REPLACED LENS FOR OVERHEAD EMERGENCY LIGHT ON RT SIDE NEAR SEAT 27H.  OPERATIONS CHECKED NORMAL.
